# SDR ASAA2025022656539

- Difficulty date: February 26, 2025
- Submitted: March 12, 2025
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 38,181 hours, 11,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT ROW 27 LEFT INOP. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK. OP CK GOOD IAW B737-900 AMM 33-51-06. (S/N 189181)
